# SDR AALA974012

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION PRESENT AROUND FASTENERS IN CENTER OF STRINGER 26R.  REMOVED AND REPLACED CORRODED SECTION OF STRINGER PER SRM 53-10-3.  (M)
